# SDR YENA2020020430129

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 6663
- Aircraft time: 18,941 hours, 6,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831683
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,001 hours, 2,254 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EPSU BATTERIES AT 13WL AND 15WL; (REF AE NR 2020-42502, W/O 2020-16/1) PERFORMED TSM 33-51-00-810-879-A(13WL) AND 33-51-00-810-875-A(15WL). BATTERIES REQUIRE REPLACEMENT. REPLACED BATTERIES IAW AMM 33-51-38-400-002-A. OPS CK'D IAW AMM 33-51-00-710-001-A TESTS OK.
